May 3, 2014
Dear Nelson, Is SeroVital-high safe to take with HIV meds? I am not necessarily overweight, but do have a bit of a tummy which I can't seem to get rid of. And I understand high can be beneficial, especially for us older chaps (I'm 61). Cheers Rich
Response from Mr. Vergel
That supplement (like most supplements) has not been studied in HIV medication interaction studies.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Groin Pain After Giving A Bj Worried I Have HIV
- Itchy Red Spots After Kissing Stripper Sign Of HIV AIDS
- Itchy Testicles After Touching A Bloody Scab Sign Of HIV AIDS
- Rash After Touching Skin Worried I Have HIV
- Red Eyes After Sucking Penis Worried I Have HIV
- How Do You Get Genital Warts On Your Butt?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.